# SDR 01FDEA00038

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: ACG71705505
- Part serial: CCE086
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, RETRACTED GEAR, NOSE WHEEL INDICATION WENT RED.  GEAR WAS NOT UP.  CYCLED GEAR WITH SAME RESULTS.  THEN RETURNED TO SUBIC, GEAR SHOWED UNSAFE ON BOTH PRIMARY AND SECONDARY INDICATIONS.  *S/D*  REMOVED AND REPLACED NOSE LAND GEAR UNLOCK CYLINDER AND STEERING MANIFOLD PER IAW MM 32-35-06-4, 32-35-05-4.
